# SDR CA021015001

- Difficulty date: October 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 37,508 hours
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT INTO YYZ (15000) A STRONG ODOR WAS NOTED AND REPORTED THROUGHOUT THE AIRCRAFT.  ODOR WAS NAUSEOUS AND DISSIPATED AFTER RECIRCULATION FAN TURNED ON. DURING INSPECTION OF AIRCRAFT FOUND THE LT PACK TEMP CONTROL VALVE MOTOR RUNNING CONSTANTLY TO THE CLOSED POSITION AND WOULD NOT SHUT OFF.  TEMP CONTROL VALVE REPLACED PER AMM. AND OTHER AREAS OF AIRCRAFT INSPECTED NO FURTHER DEFECTS FOUND.
